# SDR SWAA064470

- Difficulty date: November 19, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N322SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23343
- Aircraft time: 64,552 hours, 60,093 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545810
- Condition: Cracked
- Location: Bs 297
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 297, RBL 55, WL 208.  REPAIRED FRAME PER SRM.
